# SDR 2017FA0000519

- Difficulty date: October 18, 2017
- Submitted: October 18, 2017
- Operation: General aviation
- Aircraft: N436SP
- Make and model: Cessna 172S
- Aircraft serial: 1728769
- Aircraft time: 7,342 hours
- Engine: Lyc IO360L2A
- Engine time: 1,023 hours
- Propeller: Mcauly 1A170DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 1,023 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CYLINDER WAS CRACKED AT THE CROWN OF THE HEAD. CRACK WAS VISIBLE BETWEEN CYLINDER FINS WITH EXHAUST PRINTING VISIBLE.
